# SDR DHL2001727539

- Difficulty date: August 18, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER PANEL ABOVE I/B AILORON BALANCE PANEL BAY HAS CORROSION BULGES ALONG AFT AND I/B EDGE.  REMOVED FASTENERS AT LT PANEL ABOVE I/B AILERON BALANCE PANEL BAY IN ORDER TO ROUT TO FIBERGLASS SHOP PER SRM  51-30-2. REINSTALLED PANEL PER SRM 51-30-2.
